Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 12 found articles
 
 
  On frequent sets of Boolean matrices
 
 
Title: On frequent sets of Boolean matrices
Author: Robert H. Sloan
Ken Takata
György Turán
Appeared in: Annals of mathematics and artificial intelligence
Paging: Volume 24 (1998) nr. 1 pages 17 p.
Year: 1998
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht, The Netherlands
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands